# SDR 08FDEA03895

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON LT WING BOTTOM SKIN AND PYLON SUPPORT BRACKET.  REPAIR PERFORMED BY DRAWING R571-50532 (OVERSIZING THE HOLES INSTALL FREEZE PLUGS), APRROVED BY RAS/BAE/10078756/2008 ISS A AND EA 6-2900-123069.
